# SDR AALA202204220789

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 89,378 hours, 11,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING JOB CARD 72C00033012 FOUND AT DOOR 3L SOME SEGMENTS WITH EMERGENCY LIGHTS IMPERATIVES. POWER SUPPLY AT DOOR 3L REMOVED AND REPLACED PER AMM TASK 33-51-06-960-803.
